# SDR 04FDEA00100

- Difficulty date: January 12, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP INBOARD HINGE (FLAP SIDE), PIVOT ATTACH PIN LOCK PLATE BOLT HOLE FOUND CORRODED ON BORE AND SPOT FACES.  RT OTBD FLAP INBD HINGE (FLAP SIDE), PIVOT ATTACH PIN LOCK PLATE BOLT HOLE BORE AND SPOT FACES CORROSION REMOVED AND REPAIRED AS PER EA  1-5750-74280, WINGS - LT AND RT OUTBOARD FLAP - INBOARD HINGE BRACKET BORE CORRODED.
